# SDR CALA2023081802572

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 41,337 hours, 3,890 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Valve
- Part number: 77000575
- Part serial: 2479
- Condition: Inoperative
- Location: Aft Galley
- Part time: 39,980 hours, 5,674 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIZ DRAIN AT AFT GALLEY AFT OF DOOR 4L IS NOT CLOSING DURING CABIN PRESSURIZATION (SINK DRAIN IS MAKING VERY LOUD NOISE). REQUEST TOMC TO APPROVE MEL3810AC FOR DEFERRAL. REQUEST TOMC TO APPROVE TO APPLY MEL 3810CQ. TOMC APPROVED DEFERRAL MEL3810CQ. ISOLATED DRAIN AS REQUIRED. NOC  DESK: 787  NAME: MM. DATE: 16-AUG-23- TOMC APPROVED MEL 3810CA REJECTING USE MEL CARD 38020 FOR GALLEY DRAINS REPLACED WIZ DRAIN AT AFT GALLEY AFT OF DOOR 4L. REF AMM DMC-B787-A-38-31-21-04A-720A-A. PARTS USED: 78-3810-9-9007,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1665018  SN OFF 2479 VALVE, INTERFAC  OFF 78-3810-9-9007 2479 ON 78-3810-9-9007 0243.PRESSURIZED CABIN TO 4.0 AND CHECKED FOR AIR NOISE IN AFT GALLEYDRAIN AND NOISE AT DOOR 4 LEFT AND RIGHT, NO NOISE FOUND. REF AMM 05-51-24-00A-280A.
